# SDR ASOA2014111011622

- Difficulty date: October 23, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 28,560 hours, 26,303 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATIONS NOTED AT BL 0.0, WL 131-134, 2.5" L, 50 PERCENT FSH.  FAILED NDT INSPECTION.   COMPLIED WITH EC/TC REO 601R-53-61-1285 AND REO 601R-53-61-1285, REV D.
